Simple Choreographies of the Planar Newtonian N-Body Problem

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02262450
Contributor : La. Bibliotheque <>
Submitted on : Friday, August 2, 2019 - 3:13:31 PM
Last modification on : Saturday, August 3, 2019 - 1:43:38 AM

Links full text

Identifiers

Citation

Guowei Yu. Simple Choreographies of the Planar Newtonian N-Body Problem. Archive for Rational Mechanics and Analysis, Springer Verlag, 2017, 225 (2), pp.901-935. ⟨10.1007/s00205-017-1116-1⟩. ⟨hal-02262450⟩

Share

Metrics

Record views

24